# SDR DL76S011516

- Difficulty date: September 10, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 45,312 hours, 21,945 cycles
- Engine: Ge CF680A2
- Engine time: 49,701 hours, 24,094 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A2
- Part serial: 580125
- Condition: Unserviceable
- Location: #2 Engine
- Part time: 49,701 hours, 24,094 cycles
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ON CLIMB OUT RIGHT ENGINE STALLED. ACCOMPLISHED POM "ENGINE SURGE OR STALL" PROCEDURE. THROTTLE REDUCED TO IDLE. ENGINE SHUT DOWN AFTER LANDING. EGT MAX 895 FOR 1.4 SECONDS. FOUND METAL IN EXHAUST.                                           REPLACED ENGINE.
